MathSciNet Relay Station
MathSciNet bibliographic data
MR685377 58F11 (28C10)
Keller, Gerhard Stochastic stability in some chaotic dynamical systems. Monatsh. Math. 94 (1982), no. 4, 313–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement